# SDR C2XA97IA136

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300216
- Condition: Corroded
- Location: Frames 38/40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STR 15 RIGHT WAS FOUND CORRODED BETWEEN FRAMES 38 AND 40.  MAINTENANCE REPAIRED STRINGER 15 RIGHT FROM FRAMES 39 TO 41 PER ATR SRM 53-00-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT 14,901.5 HOURS.  CYCLES 17,366.  (X)
